MathSciNet Relay Station
MathSciNet bibliographic data
MR2270925 22E50 (22E35)
Henniart, Guy; Lemaire, Bertrand Intégrales orbitales tordues sur ${\rm GL}(n,F)$ et corps locaux proches: applications. (French) [Twisted orbital integrals on ${\rm GL}(n,F)$ and neighboring local fields: applications] Canad. J. Math. 58 (2006), no. 6, 1229–1267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement